Comments for Brteathing Issues After Magnesium Supplementation

Click here to add your own comments

Kidney Issues if you have a nephrologist
by: Kerri Knox, RN- The Immune Queen!

Hi Brian,

You don't have kidney issues and not know it. You will know if you have kidney issues because you have a nephrologist (a kidney doctor). If you have kidney problems, you are EXTREMELY ill and have probably seen doctors about your problems MANY MANY times.

So PLEASE stop worrying that you 'might' have kidney problems. If you've not been told that you DO have kidney problems and you've not been referred to a nephrologist, then you almost certainly don't.

As far as the magnesium, I would have NO IDEA. I've never heard of anyone experiencing that. There are only two possible reasons for this that I can think of.

First, you might be simply experiencing a Paradoxical Reaction where your body just acts differently from most people's. But usually, a paradoxical reaction would also cause anxiety and restlessness as well, which you don't have.

Another possibility is that you have a slow heart rate and the magnesium is slowing it down even more? Don't know.

I'm just guessing because I've never heard of anyone having a reaction like that before...




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

tight chest symptoms re Mg supplement
by: jenifer

Hi Brian,

I have had the sensation of heart pain or chest pain after taking Magnesium Taurate 125mg for 3 weeks. I was taking 3 x 125mg each day which is not too much as the 125mg is not elemental. I quit the supplement and the pain ceased in about 5 hours. I think my prolonged supplementation of Mg might have upset my Calcium Magnesium ratio.... this is only a guess. In my case I had been feeling great on the the Mg supplement until about day 18 when I began having brief intermittent chest pains.
I have also read on another online forum of symptoms of chest pain and/or heart flutters coinciding with taking Magnesium supplements. In one particular case a woman with Hypertension took a single dose of Magnesium Taurate 125mg and started having chest pains within 1 hour. The Dr on the forum said it was most likely due to an electrolyte imbalance.
She happened to be taking the same brand that I was "Cardiovscular Research Ltd". However, there were other brands mentioned that also caused similar symptoms.
I think you might be on the right track considering your symptoms might be due to a mineral imbalance.
I hope you find your answer.

best regards and good health. Jenifer



fillers in supplements
by: Anonymous

I am thinking the breathing problems and chest pain issues might be because of a reaction to the brand of Magnesium you are taking. I do not think the adverse reactions you are experiencing are tied to Magnesium in general.
Sometimes the fillers used in the tablets cause allergic reactions. In the case of Jenifer, where two different people with 2 different medical conditions experienced chest pains, and they were both using the Cardiovasular Research LTD brand it seems highly likely that there was something aside from the Magnesium that was in the supplement which caused the adverse reaction.
Brian you might want to try another brand of supplement too and see if you get the benefits of Magnesium without suffering the unpleasant breathing issues.

BREATHING ISSUES AFTER MAG SUPPLMENTATION
by: Anonymous

I identify with the symptoms when you started supplementing with magnesium. That's exactly what happened to me when I first started supplementing with mg. I would feel tight and unable to take a deep breath. It was awful but I continued with the magnesium despite these symptoms and after a few days, the shortness of breath and inability to take a deep breath went away. Occasionally, I still get that but nothing like in the beginning. My advice to you is to supplement with mg despite your symptoms. But don't just take magnesium alone. Take a mineral supplement that has calcium, potassium and magnesiurm and also vit D. The ratio of mg to calcium should be at least 1:1. Increase your dose slowly. I take a mineral supplement that has 400 mg in the morning and a 200-400 mgs of mg later in the day.
The supplements I used:
ASK INSIDER DOCTOR MASTER FORMULA ( this is the mineral supp.)
and in the evening I take mag in liquid form from TRACE MINERALS MEGA-MAG.
Let me know if you have any questions.

Asthma after taking magnesium
by: Christine

Rather than magnesium helping my asthma, I find that it makes it worse. I have tried many different types of magnesium supplements (topical & internal), but they all do the same. I do also take calcium as I have osteoporosis, but I have experimented with different doses of each. I have tried magnesium on it's own and calcium on it's own also. I feel that I need magnesium though, but just don't know what to do. I had managed to gradually get up to 600mg magnesium, but then I started getting really bad breathing problems & felt like I was going to die! So I stopped the magnesium & after about a day it all stopped & I felt better again. This keeps happening. It is like it is pumping my immune system to work harder (which does the opposite to my inhaler & for asthma you need to calm the immune system down). I wondered if it was anything to do with a cytokine storm, because I have heard that magnesium can make that worse. I also wonder if it is anything to do with the adrenal glands, as I am sure mine are not good. Any thoughts or suggestions would be most welcome. Thanks.

Click here to add your own comments

Return to Brteathing Issues After Magnesium Supplementation.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter